# SDR CA990119021

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCB3Z201
- System (JASC): 6114 · Propeller Hub Section
- Part: Bolt
- Part number: 57A203632
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR 5 YEAR CORROSION INSPECTION.  DISMANTLE INSPECTION FOUND TWO COUNTERWEIGHT BOLTS CORRODED.  THE BOLTS WERE REPLACED WITH NEW.
